MathSciNet Relay Station
MathSciNet bibliographic data
MR209756 (35 #652) 42.15 (30.00)
Rybalko, A. M. On the theory of continual analogues of orthogonal polynomials. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. Vyp. 3 1966 42–60.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement